FROM OUR EXPERTS
Over the years of dealing with two children that had acid reflux and other GI issues it has become second nature to blame every additional issue on the reflux. Not sleeping well? It must be the reflux! Crabby kid? Reflux pain, of course. Puking again? Reflux flare up ! Asthma aggravated? Well, you get the picture.
Just this week we had a similar scenario play out. Ella accidentally got some tomato in her meal and the next day she was clutching her stomach and puking. Of course my instinct was to immediately blame it on her acid reflux disease. It was not until her sisters started with stomach aches that we realized it must have been a bug of some kind. I am sure I am not the only reflux mom who has had this same experience.
You can get into problems is when you treat everything like it is acid reflux. Medication adjustments may be made when the issue was not reflux at all. That is why it is important to have your child's symptoms properly evaluated by a physician. They can help asses w...
With all the talk of throat cancer, let's call it the "Michael Dougles effect", the release of new information on the effect of heartburn on throat cancer is comes in a timely manner. According to a study published in Cancer Epidemiology, Biomarkers & Prevention frequent heartburn episodes are associated with a 78% increased risk of throat and vocal cord cancers ( 1 ). What was different about this study is that the results were controlled for smoking, as well as alcohol intake. Which means that these volunteer participants did not report any history of smoking or drinking. Both of which are also considered risk factors for throat cancer. The one factor that seemed to be the most protective, even ahead of prescription medications and home heartburn remedies, was taking antacids. It was so protective in fact that it reduced the overall risk of throat cancer to only 41% which is a whopping 38% difference. Antacids continued to provide some protection even i...
Generic Name: EMOLLIENTS - TOPICAL Soothe & Cool Medseptic Top Precautions
Before using this product, tell your doctor or pharmacist
if you are allergic to any of the ingredients (e.g., urea, lactic acid) in the
product; or if you have any other allergies. This product may contain inactive
ingredients, which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
This medication may make you more sensitive to the sun.
Check the label for any warnings or ask your doctor or pharmacist if you need
to take any special precautions when in the sun. Your doctor/pharmacist may
suggest using a sunscreen, wearing protective clothing when outdoors, and
avoiding prolonged sun exposure, tanning booths, and sunlamps.
Some products may stain/discolor clothing. Ask your doctor
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.